Normal view MARC view ISBD view

Osaka journal of mathematics.

Published by : Dept. of Mathematics, Osaka University. ([Toyonaka]) Physical details: v. ill. 26 cm. ISSN:0030-6126
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current location Collection Call number Vol info URL Status Notes Date due Barcode
Continuing Resources Continuing Resources School of Theoretical Physics
Library
Journals v. 46, no. 3 (Sept. 2009)- Not for loan
Continuing Resources Continuing Resources School of Theoretical Physics
Fenian Street Stores
Journals v. 13, no. 3 (1976)-v. 46, no. 2 (June 2009). Not for loan Please consult Librarian for access to these volumes.
E-Journal E-Journal School of Theoretical Physics
Journals http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&page=past&handle=euclid.ojm Not for loan Full text of 1964+ freely available on the Internet.

Vols. for 1964- published jointly by the Departments of Mathematics, Osaka University and Osaka City University; by Kinokuniya Co. Ltd.

Some articles in French.

Merger of: Osaka mathematical journal; and: Journal of mathematics, Osaka City University.

This is a serial

There are 1 subscription(s) associated with this title.

At library: School of Theoretical Physics

Subscription from: to: now (current)

The 5 latest issues for this subscription:

Issue # Publication date Received date Status Note
Vol 56, No 1 (Jan. 2019) 01/23/2019 02/15/2019 Arrived
Vol 55, No 4 (Oct. 2018) 10/23/2018 12/14/2018 Arrived
Vol 55, No 3 (Jul. 2018) 07/23/2018 08/27/2018 Arrived
Vol 55, No 2 (Apr. 2018) 04/23/2018 06/15/2018 Arrived
Vol 55, No 1 (Jan. 2018) 01/23/2018 02/15/2018 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.